Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 13 > No. 4

 
   

A Nonstandard Finite Difference Scheme for Water-Related Disease Mathematical Model

PP: 545-551
doi:10.18576/amis/130405
Author(s)
Meksianis Z. Ndii, Bertha S. Djahi, David Tambaru,
Abstract
In this paper, a Nonstandard Finite Difference Scheme (NSFDS) is constructed for a water-related disease mathematical model. The properties of the resulting discrete models are analysed and compared with its corresponding deterministic model. Furthermore, we compare the numerical solutions of NSDFS, Euler method and MATLABís ode45. It is shown that the resulting discrete model preserves essential properties of the continous model such as positivity and stability. The results are confirmed numerically. Furthermore, numerical simulations using NSFDS, Euler method and MATLABís ode45 give similar results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved